# SDR 2001FA0000664

- Difficulty date: November 18, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N9952Q
- Make and model: Piper PA-18-135
- Aircraft serial: 183579
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 408424
- Condition: Worn
- Location: Cockpit
- Part time: 3,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR REBUILD ALL AND RUDDER PEDALS WERE FOUND TO BE DAMAGED DUE TO THE RETURN SPRING(40494100) CUTTING THROUGH LOWER HINGE SHAFT, WALL.  ALL HAD BEEN WELD REPAIRED BUT WERE AGAIN WORN THROUGH, ALL REPLACED NEW AND APPEAR TO HAVE SAME WALL THICKNESS.  AS THE WEAR PROGRESSES THE POTENTIAL FOR BINDING EXISTS.
